Results 1 to 5 of 5
  1. #1
    AlpineRumble is offline New Member
    Join Date
    Mar 2020
    Posts
    2

    Itching on cycle

    This is my 3rd cycle. My first cycle was test only and ive been adding in compounds every time trying to be smart about everything. Ive been on test e 500/wk and eq 400/wk for about a month and half now. Ive been breaking out all over my body with unbearable itching. Building a pump in the gym intensifies and feeds the itch to the point where I have to sit in the locker room and lose my pump. Its almost like an underlying itch that feels like a million fire ants all over the body, worst feeling ive dealt with. Ive read in places about guys taking allegra and allergy medicine to combat it. I stopped pinning EQ a week ago and the itching is still around, still waiting on that crazy half life. I'm continuing test for the remaining weeks. Just looking for advice to combat it and see if this is normal or not. Thanks in advance.

  2. #2
    Lordluke's Avatar
    Lordluke is offline Junior Member
    Join Date
    Oct 2015
    Posts
    60
    Mate I recently got itchy for the first time on my test, tren cycle. Was my first time using tren which is what I put it down to. I’ve used the same test e three times already. Antihistamines got rid of the itch but I aborted the cycle. In my opinion that’s a sign your body is not agreeing with the compounds.

  3. #3
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    5,613
    Could very well be a reaction your having to a certain hormone or to the carrier oil.

  4. #4
    SampsonandDelilah's Avatar
    SampsonandDelilah is online now Knowledgeable Member
    Join Date
    Aug 2008
    Location
    La Cocina
    Posts
    1,285
    Quote Originally Posted by 01dragonslayer View Post
    Could very well be a reaction your having to a certain hormone or to the carrier oil.
    ^^^^^^ this

    Try running an antihistamine and see if your symptoms improve

  5. #5
    arc1569medic is offline New Member
    Join Date
    Jan 2020
    Posts
    4
    You might be allergic to the oil the aas is mixed with. I.e. peanut allergy. Some ppl use peanut oil

    Sent from my SM-G930V using Tapatalk

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •